MAUDE Adverse Event Report: SYNTHES GMBH 2.7/3.5 VA-LCP MED DSTL TIBIA PL/14 H/RT; SCREW, FIXATION, BONE

SYNTHES GMBH 2.7/3.5 VA-LCP MED DSTL TIBIA PL/14 H/RT; SCREW, FIXATION, BONE
Model Number 02.118.012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2022, tibia non-union plus hardware removal of plates and broken screws occurred.There was patient consequences.There was tibia non union + broken 2.7mm screws.This report is for one (1)2.7/3.5 va-lcp med dstl tibia pl/14 h/rt.This is report 2 of 14 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional product code: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: a manufacturing record evaluation was performed for the finished device and no non-conformances / manufacturing irregularities were identified.H3, h6: a photo investigation was completed: visual analysis of the photo revealed that there was no damage or defects.There is not enough evidence in the photo to confirm the allegation.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was not confirmed as the no damage or defects were found.No definitive root cause could be determined.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.7/3.5 VA-LCP MED DSTL TIBIA PL/14 H/RT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK RARON (CH)
kanalstrasse west 30
raron
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key15652177
Report Number8030965-2022-08682
Device Sequence Number2356660
Product Code HWC
UDI-Device Identifier10886982037787
UDI-Public(01)10886982037787
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K120854
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.118.012
Device Catalogue Number02.118.012
Device Lot Number91P5359
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date10/21/2022
Supplement Report FDA Received Date11/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7/3.5 VA ANTEROLAT DSTL TIB PL/14 H/RT; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 2.7 MM VA LOCKING; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX; UNK - SCREWS: 3.5 MM CORTEX
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexMale